Skip to main content
Journal
Journal of Mathematical Analysis and Applications
Year of Publication
2016
Status
Published
Date Published
11/2016
DOI
10.1016/j.jmaa.2016.05.022
Issue
1
Start Page
385-408
Volume
443
Abstract

The exponential rate of convergence and the Central Limit Theorem for some Markov operators are established. These operators were efficiently used in some biological models (see Hille, Horbacz & Szarek (2015) [8]), which generalize the cell cycle model given by Lasota & Mackey (1999) [12].

Important information

Rejestr Instytutów Naukowych: RIN-IV-3/98

NIP: 631-011-22-45

REGON: 000564702

Skrytka ePUAP: /IITISPAN/SkrytkaESP

e-doręczenia: AE:PL-33995-65265-VDDUI-33

PIC (Participant Identification Code): 951424501

Contact us

Institute location:

ul. Bałtycka 5
44-100 Gliwice

Telephone numbers:

  • +48 32 231 73 19
  • +48 32 231 71 50
  • +48 32 330 23 89

E-mail address: office@iitis.pl